Downloads: 2

Files in This Item:
There are no files associated with this item.
Title: On the Stationary Sunspot Equilibria in a Continuous Time Model with a Predetermined Variable and an Unstable Root
Authors: Shigoka, Tadashi  kyouindb  KAKEN_id
Author's alias: 新後閑, 禎
Issue Date: Apr-1997
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 987
Start page: 6
End page: 21
Rights: 未許諾のため本文はありません。
URI: http://hdl.handle.net/2433/61036
MR Number: 1601521
Appears in Collections:0987 経済の数理解析

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.